# SDR SWAA980033

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 948F4582
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

EN ROUTE, NR 1 ENGINE GENERATOR DROPPED OFF LINE.  APU GEN WAS ALREADY ON MEL.  AIRCRAFT DIVERTED TO PHX AND MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED NR 1 GENERATOR CONTROL UNIT PER BOEING M/M.
